Academic Journals Database
Disseminating quality controlled scientific knowledge

On the stability of pexider functional equation in non-archimedean spaces

ADD TO MY LIST
 
Author(s): Saadati Reza | Vaezpour Seiyed | Sadeghi Zahra

Journal: Journal of Inequalities and Applications
ISSN 1025-5834

Volume: 2011;
Issue: 1;
Start page: 17;
Date: 2011;
Original page

Keywords: Hyers-Ulam stability of functional equation | Non-Archimedean space | Quadratic | Cauchy and Pexider functional equations

ABSTRACT
Abstract In this paper, the Hyers-Ulam stability of the Pexider functional equation in a non-Archimedean space is investigated, where σ is an involution in the domain of the given mapping f. MSC 2010:26E30, 39B52, 39B72, 46S10